# SDR JA00103

- Difficulty date: August 16, 2003
- Submitted: August 22, 2003
- Operation: General aviation
- Aircraft: N67RX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9067
- Aircraft time: 840 hours, 313 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864203
- Part serial: NA
- Condition: False Indication
- Location: Mlg
- Part time: 840 hours, 313 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(BRAKE FAULT) ADVISORY MESSAGE COMES ON AFTER LANDING AND LOSS OF LT INBD AND OUTBD BRAKES.  ON LGCEU FOUND LT MAIN GEAR INDICATOR AIR MODE, TARGETS OF BOTH SENSORS FOUND OUT OF PROXIMITY AND LT MAIN GEAR STRUT COMPLETELY DEPLETED, AFTER SERVICING OF STRUT, TARGETS OF PROX. SENSOR COMES TO NORMAL GROUND POSITION.  POTENTIAL BRAKE FAILURE OF LT AND RT MLG BRAKES IN CASE OF PRESSURE LOSS ON BOTH MLG STRUTS!
